# SDR AALA202204059007

- Difficulty date: March 27, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737
- Aircraft serial: 33331
- Aircraft time: 21,737 hours, 8,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE DOOR (R1) GIRT BAR STOWAGE HOOK LOOSE. BENT R1 DOOR GIRT BAR CLIPS PER AMM 25-66-01 CLIPS REQUIRE REPLACEMENT. **SUPPLEMENTAL REPORT AALA202203309007: REMOVED R1 SLIDE FROM DOOR AND SLIDE COVER. CHANGED COVER. REINSTALLED SLIDE IN COVER AND SLIDE PACK ONTO R1 DOOR PER AMM 25-66-01.** (CLOSED)
